MAUDE Adverse Event Report: COVIDIEN 3ML SYRINGE 22G X 1 RP; SYRINGE, PISTON

COVIDIEN 3ML SYRINGE 22G X 1 RP; SYRINGE, PISTON
Model Number 8881513231
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the clinic said some of the markings are missing or very light.
 
Additional Manufacturer Narrative
A review of the device history record found no manufacturing or inspection anomalies indicative of syringe issue.There were no samples returned with this complaint, however a photograph was submitted showing a syringe in an opened state with what seems to be partial printed graduation lines near the three ml end; the reported condition is confirmed.As the syringe could not be physically inspected the root cause could not be determined.The most likely cause of this type of condition is a tape fold over which is the only condition that can be self- corrected.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, samples are visually inspected for damaged and missing components.The lot met all defined acceptance requirements and was released.After reviewing the complaint, it did not identify any indication of a systemic issue with the product or process, so a formal corrective/preventative action (capa) will not be issued at this time.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
3ML SYRINGE 22G X 1 RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9098621
Report Number1017768-2019-00686
Device Sequence Number2752646
Product Code FMF
UDI-Device Identifier20884521012711
UDI-Public20884521012711
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881513231
Device Catalogue Number8881513231
Device Lot Number909142
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date09/20/2019
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1